# SDR 9609389180

- Difficulty date: April 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3312L
- Make and model: Doug DC-9-14
- Aircraft serial: 45707
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND BOTH LEFT AND RIGHT EMERGENCY ESCAPE LIGHTS FOR NACELLES INOPERATIVE.  REPLACED LEFT AND RIGHT EMERGENCY LIGHT BATTERY PACKS, OPERATIONAL CHECK GOOD.
